Journal article icon

Journal article

Tight bounds on the coefficients of partition functions via stability

Abstract:

Partition functions arise in statistical physics and probability theory as the normalizing constant of Gibbs measures and in combinatorics and graph theory as graph polynomials. For instance the partition functions of the hard-core model and monomer-dimer model are the independence and matching polynomials ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jcta.2018.06.005

Authors


More by this author
ORCID:
0000-0002-2699-0976
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
ORCID:
0000-0003-0026-8501
Perkins, W More by this author
Roberts, B More by this author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Combinatorial Theory, Series A Journal website
Volume:
160
Pages:
1-30
Publication date:
2018-06-19
Acceptance date:
2018-06-12
DOI:
EISSN:
1096-0899
ISSN:
0097-3165
Pubs id:
pubs:860163
URN:
uri:c71ba9a3-c050-4f75-b671-e8f56e83928c
UUID:
uuid:c71ba9a3-c050-4f75-b671-e8f56e83928c
Local pid:
pubs:860163

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP